# SDR USAASB98046

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 7725005009
- Condition: Failed
- Location: Cockpit
- Part time: 19,335 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1699 - SHORTLY AFTER TAKEOFF FROM CLT, THE FIRST OFFICERS ADI FLAG CAME INTO VIEW AND BECAME UNRELIABLE.  THE DECISION WAS MADE TO RETURN TO FIELD AT CLT FOR MAINTENANCE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS ADI.  OPERATIONAL CHECK AND FUNCTIONAL CHECK GOOD.  (M)
